# SDR CALA2016080300496

- Difficulty date: August 3, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 58,137 hours, 20,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EXTERIOR EMERGGENCY LIGHT INOPERATIVE. REPLACED THE LAMP IAW MM 33-51-00.  LIGHT OP CHECKED GOOD.
